# SDR CALA2023092202855

- Difficulty date: August 15, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Sta 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0711 CORROSION ON FLOOR BEAM AT B STA 986 AT LBL 43, L BL 34-RBL 8, AND RBL 20-34.
